Weak solutions of complex Hessian equations on compact Hermitian manifolds

Cited 8 time in webofscience Cited 0 time in scopus
  • Hit : 106
  • Download : 0
prove the existence of weak solutions of complex in-Hessian equations on compact Hermitian manifolds for the non-negative right-hand side belonging to L-p, p > n/m, (n is the dimension of the manifold). For smooth, positive data the equation has recently been solved by Szekelyhidi and Zhang. We also give a stability result for such solutions.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2016-11
Language
English
Article Type
Article
Citation

COMPOSITIO MATHEMATICA, v.152, no.11, pp.2221 - 2248

ISSN
0010-437X
DOI
10.1112/S0010437X16007417
URI
http://hdl.handle.net/10203/268238
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 8 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0